The Annals of Probability

A Local Limit Theorem for Large Deviations of Sums of Independent, Nonidentically Distributed Random Variables

David McDonald

Full-text: Open access

Abstract

A local limit theorem is given for large deviations of sums of independent, nonidentically distributed, integer valued random variables.

Article information

Source
Ann. Probab., Volume 7, Number 3 (1979), 526-531.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995052

Digital Object Identifier
doi:10.1214/aop/1176995052

Mathematical Reviews number (MathSciNet)
MR528328

Zentralblatt MATH identifier
0421.60026

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 60F05: Central limit and other weak theorems 60G50: Sums of independent random variables; random walks 60G99: None of the above, but in this section

Keywords
Local limits for large deviations

Citation

McDonald, David. A Local Limit Theorem for Large Deviations of Sums of Independent, Nonidentically Distributed Random Variables. Ann. Probab. 7 (1979), no. 3, 526--531. doi:10.1214/aop/1176995052. https://projecteuclid.org/euclid.aop/1176995052


Export citation